Jump to content

Amoxicillin


Randomguy
 Share

Recommended Posts

Ok, now I am worried most about vaginal itching or discharge.  I have never had a black or swollen tongue, either, and that doesn't sound like a lot of fun.

 

Common side effects of Amoxicillin include:
  • nausea.
  • vomiting.
  • diarrhea.
  • stomach pain.
  • vaginal itching or discharge.
  • headache.
  • rash, and.
  • swollen, black, or "hairy" tongue.
Link to comment
Share on other sites

57 minutes ago, Randomguy said:

Ok, now I am worried most about vaginal itching or discharge.  I have never had a black or swollen tongue, either, and that doesn't sound like a lot of fun.

 

Common side effects of Amoxicillin include:
  • nausea.
  • vomiting.
  • diarrhea.
  • stomach pain.
  • vaginal itching or discharge.
  • headache.
  • rash, and.
  • swollen, black, or "hairy" tongue.

All of the above at the same time.  But then I agree with Wilbur.  You need to try some Doxycycline. That will burn your skin off.

Link to comment
Share on other sites

6 hours ago, Prophet Zacharia said:

Your gonorrhoeae will finally resolve, if you take it for the entire course of therapy.

Actually not.  The CDC is highly worried about resistant gonorrhea and chlamydia. The clap ain't what it used to be.

https://www.usatoday.com/story/news/nation-now/2017/07/07/antibiotic-resistant-gonorrhea-rise-world-health-organization/458269001/

 

Link to comment
Share on other sites

17 hours ago, Airehead said:

Why did you do this?

I had a crown that started feeling funny, telling jokes and such.  I thought it might be loose and come off, and that it would probably do this at a very inopportune time and place.  I went to a dentist to see if she would just yank it off and recement it there and then like to be done with it, thinking that this would be far cheaper in Ohio than somewhere else.

I told her my symptoms, which started a couple of weeks back.  Hot or cold foods seemed to make it feel loose-ish and weird, but not exactly painful-ish.  She said it didn't feel loose.  She took and xray and said "no decay".  I had a root canal on the tooth when crowned in Mexico roughly 10 years prior. 

Probably an infection or oral PRI, she said.  She referred me to some root canal voodoo specialist that I will never see for a consult, I explained that even seeing her was a luxury I could barely justify.  She gave me a prescription for amoxicillin, which I am taking and is causing massive vaginal discharge already.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

  • Recently Browsing   0 members

    • No registered users viewing this page.
×
×
  • Create New...